# SDR DLL15954649

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529517114
- Condition: Worn
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT FLAP VANE UPPER SKIN HAD A WORN AND SCRATCHED SPOT.  REPLACED SKIN SECTION PER SRM 57-53-00.
